Alert archive / New York / Lakeshore Flood Advisories in 2021
Lakeshore Flood Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this lakeshore flood advisory at Feb 5, 2021, 3:00 PM EST for Chautauqua County, Erie County, New York. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2021, 3:00 PM EST (20:00 UTC)
- Expired
- Feb 6, 2021, 9:54 AM EST
- In force
- 19 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY
The radar
The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190 WHUS41 KBUF 052000 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 300 PM EST Fri Feb 5 2021 NYZ010-019-085-060400- /O.CAN.KBUF.LS.W.0001.000000T0000Z-210206T2100Z/ /O.NEW.KBUF.LS.Y.0002.210205T2000Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 300 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... ...LAKESHORE FLOOD WARNING IS CANCELLED... * WHAT...Minor lakeshore flooding. * WHERE...Erie and Chautauqua counties. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Some water on low lying roads and property along the lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$ NYZ001-052100- /O.CAN.KBUF.LS.W.0001.000000T0000Z-210206T2100Z/ Niagara- 300 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD WARNING IS CANCELLED... The water level peaked at Buffalo this morning at 9.3 feet, but has steadily fallen for the rest of the day. Therefore the Lakeshore Flood Warning has been cancelled. $$ JLA
4 follow-up statements
501 WHUS41 KBUF 060016 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 716 PM EST Fri Feb 5 2021 NYZ010-019-085-060830- /O.CON.KBUF.LS.Y.0002.000000T0000Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 716 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Minor lakeshore flooding. * WHERE...Erie and Chautauqua counties. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Some water on low lying roads and property along the lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$
938 WHUS41 KBUF 060338 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 1038 PM EST Fri Feb 5 2021 NYZ010-019-085-061200- /O.CON.KBUF.LS.Y.0002.000000T0000Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 1038 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Minor lakeshore flooding. * WHERE...Erie and Chautauqua counties. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Some water on low lying roads and property along the lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$
489 WHUS41 KBUF 060847 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 347 AM EST Sat Feb 6 2021 NYZ010-019-085-061700- /O.CON.KBUF.LS.Y.0002.000000T0000Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 347 AM EST Sat Feb 6 2021 ...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Minor lakeshore flooding. * WHERE...Erie and Chautauqua counties. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Some water on low lying roads and property along the lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$ TMA
457 WHUS41 KBUF 061454 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 954 AM EST Sat Feb 6 2021 NYZ010-019-085-061600- /O.CAN.KBUF.LS.Y.0002.000000T0000Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 954 AM EST Sat Feb 6 2021 ...LAKESHORE FLOOD ADVISORY IS CANCELLED... Winds and wave action will continue to slowly diminish today on Lake Erie, reducing the risk of minor lakeshore flooding. $$ Hitchcock
What forecasters said that day
The local office's own words before this lakeshore flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood advisory went out at Feb 5, 2:43 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 5, 2:43 PM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
243 PM EST Fri Feb 5 2021
.SYNOPSIS...
Low pressure north of Lake Superior will drift northward across
Ontario through Saturday. Cold air moving into the region across
Upper Great Lakes will continue to filter across the region into
Saturday supporting significant lake snows northeast of both lakes
through Saturday. Additionally, strong winds will accompany the
accumulating lakes snows causing notable blowing and possible
drifting. Away from the lake snows, a chilly weekend is in store
with wind chills staying in the zero to 10 above range.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
...Heavy lake effect snow and blowing/drifting snow developing
northeast of Lake Erie and Lake Ontario...
A mature storm system northeast of Lake Superior will continue to
track northeast across Ontario Province this afternoon. Attached to
this system its occluded/cold front, now mostly through our entire
area. Radar imagery shows band of rain/snow sliding across North
Country with light snow showers beginning to develop over western
NY. Lake effect more impressive farther upstream beneath upper level
trough and where H85 temps are more in the -16c to -19c range. Given
trends upstream and expected dominant plume developing up long axis
of Lake Erie this evening, heavy lake effect snow still expected to
develop this evening then intensify late evening and overnight as
strong shortwave within upper level trough swings across adding
deeper moisture and helping lake equilibrium levels to rise to 8-
10kft. High-res models seem to be developing organized lake effect
too quick on Lake Erie today though lighter snow showers are present
over portions of western NY ahead of the shortwave trough. Starting
to think that primary time of more organized lake effect will not
occur until after 7 PM tonight as the more favorable conditions
upstream arrive across Lake Erie. Same conditions will sweep over
Lake Ontario by late evening or early overnight allowing the lake
effect to increase there as well, especially north of Watertown to
the St. Lawrence River valley.
Southwest flow lake band will continue to organize early this
evening with majority of the mesoscale guidance focusing the
strongest band over far northern Erie country, Grand Island into
southern Niagara county to start. Snowfall rates could exceed 1" per
hour for a few hours across this area, before arrival of shortwave
will steer winds veer slightly to more west-southwest drifting the
heart of an intensifying lake band more into the central Erie
county, including the city of Buffalo and Buffalo Southtowns, but
likely remaining north of the more typical lake effect snow areas of
southern Erie county (Boston Hills and Ski Country of the Southern
Tier). Instead, this event should remain centered on the city of
Buffalo and the Southtowns through Saturday. Strong wind fields will
push the lake plume into Genesee and Wyoming counties overnight
tonight into Saturday, with heavier snow still looking to extend as
far east as Corfu, Attica and Batavia. Snowfall rates of 1"/hr will
be likely with the best chance of seeing 2" per hour rates late
tonight into Saturday morning when cap rises the highest. The snow
band will begin to diminish late Saturday afternoon, but likely will
not completely end until the boundary layer winds become more
disorganized and drier air moves in later Saturday evening. In
general few changes were made to going snow amount forecast for band
of Lake Erie. Over a foot looks likely in many areas, but totals
more toward a foot and a half will only be where band becomes nearly
stationary overnight.
Strong and gusty winds of 15 to 30 mph with gusts to 40 mph at times
will result in considerable blowing and drifting snow and will make
the snow hard to measure at times. The blowing and drifting and low
visibility will be big issue with this lake event compared to the
one that Buffalo Metro experienced the day after Christmas. Near
whiteout conditions are expected at times. This will be big factor
in potential hazardous travel conditions.
Now turning attention to Lake Ontario...Very good agreement that
strong lake plume develops late this evening across far northern
Jefferson county (near the Saint Lawrence River) through midnight
then only slowly drifting the band over rest of Jefferson county
into Saturday evening. One change is increasing snow amounts on Tug
Hill as the southwest winds upslope there. Total snow amounts on the
central and northern portions of the Tug could reach over 10 inches
through Saturday evening. Due to band over far northern Lewis and
the upslope flow on the Tug Hill, put lake effect snow warning out
for Lewis county and for areas getting clipped over higher terrain
of Oswego county, went with long duration advisory, though if more
snow gets farther south, then a warning could be needed for them as
well. Snowfall rates of 1-2"/hr will be likely for a good part of
the time with the stronger band from Jefferson into northern Lewis.
Away from the lake effect into Saturday, do not expect much snow
though some snow showers and flurries could make it as far as
western Monroe county off Lake Erie. Temperatures will be cold with
highs in the lower to mid 20s and wind chill values remaining in the
single digits above zero. Once the lake effect diminishes then ends
late Saturday night, weaker wave moving through may be some general
light snow the area on Sunday. Primary forcing for this passes north
while another low pressure stays just off the east coast, so kept
pops in the chancy range for now. Temps will remain chilly on Sunday
with highs in the 20s and apparent temps again in the single digits
above zero.
&&
.SHORT TERM /SUNDAY/...
Once the lake effect diminishes then ends late Saturday night,
weaker wave moving through may be some general light snow the area
on Sunday. Primary forcing for this passes north while another low
pressure system stays just off the east coast, so kept pops in
the chancy range for now. Temps will remain chilly on Sunday with
highs in the 20s and apparent temps again in the single digits above
zero.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
An upper level closed low anchored over Hudson Bay will set the
region up in a pattern favorable for lake effect snow through most
of the week. Below normal temperatures and a prevailing WSW flow and
will place the traditional snow belts east of the lakes at the
greatest risk of accumulating snow. This WSW flow will generally
diminish the risk for heavier snow for counties immediately south of
Lake Ontario, including the Rochester area.
Low teens and single digit temperatures Sunday night will gradually
warm to the low to mid 20s on Monday. As the weak wave of low
pressure continues passing to the north, 850mb temperatures will
drop close to the mid negative teens and lower. Combined with
moistening mid levels, this will allow some lake effect snow to
develop east of both lakes on Monday. Off Lake Erie, the highest
totals will likely be in Southern Erie and Chautauqua counties with
2-3 inches expected Sunday night through Monday, with closer to an
inch further north. Slightly higher totals are expected off Lake
Ontario, with accumulations of 3-4 inches possible on the Tug Hill,
1-2 inches in the surrounding areas.
The lake effect snow will gradually weaken moving into Monday
evening as 850mb temps warm ahead of a front associated with a mid
level shortwave trough. This shortwave will bring widespread
synoptic snow Monday night and Tuesday. Snowfall totals are
difficult to discern at this time as long range guidance show
discrepancies in both the strength and timing of this system. The
ECMWF is notably slower than the more progressive GFS/GGEM solutions
and much more potent as the wave takes on a negative tilt moving
across the Great Lakes. Will need to keep an eye on this system as
it comes closer to the short term. Monday night lows will be in the
teens, with highs on Tuesday in the mid 20s.
The majority of the synoptic snow will exit the area west to east
late Tuesday evening. General WSW flow will return as 850mb temps
cool back down into the negative teens, possibly even colder than -
20C. Lake effect chances downwind of both lakes will linger
Wednesday through Thursday. High temperatures on Wednesday and
Thursday will be only be in the upper teens and low 20s for most
locations. Lows overnight Tuesday will dip into the low teens, while
lows Wednesday and Thursday night will struggle to climb out of the
single digits. A wave of low pressure looks to move across the Great
Lakes during the day Friday, possibly bringing more synoptic snow
for the area.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Dry slot and subsidence in the wake of the front will provide a
brief period without precipitation late this morning. Winds will
continue to remain elevated and gusty, above 35 knots NE of
Lake Erie at times. A bit later, NE of Lake Ontario a similar
scenario will unfold with the passage of the front at KART.
Otherwise, CIGs in the wake of the cold front will maintain
at MVFR levels areawide.
This afternoon, colder air filtering in behind the front will then
turn on the lake effect machine with significant lake snows
anticipated NE of both lakes. This will likely impact
KIAG and KBUF as we head into this evening with IFR to
LIFR conditions within the most intense lake snows. Additionally,
in combination with lake snows gusty SW wind flow will likely
produce significant blowing and drifting snow. It's likely VSBYS
will fall to a 1/4SM or less at times within the heart of the
band off Lake Erie at KBUF/KIAG.
Off lake Ontario, similar conditions will occur at KART, but later
on as we progress through the evening hours and tonight. Elsewhere,
outside of the lake effect snows terminals can expect a
continuation of mainly MVFR CIGS, although there is the potential
that lake effect snows could (albeit a bit lighter) impact KROC.
Tonight, again lake snows will impact area terminals NE of both
lakes with IFR to LIFR conditons. Elsewhere, a mixture of MVFR to VFR
CIGS will prevail.
Outlook...
Saturday...IFR possible in lake effect snow northeast of
Lakes Erie and Ontario otherwise windy with VFR conditions.
Sunday...VFR to MVFR in scattered snow showers.
Monday...MVFR in lake snows east of both lakes.
Tuesday...IFR to MVFR in lake snows.
&&
.MARINE...
A deep storm system east of Lake Superior will slowly lift northward
through Saturday. This will continue to support southwest winds
gusting to above 35 knots. Gale warnings remain in effect for both
Lake Erie and Lake Ontario through 7 pm Saturday.
&&
.TIDES/COASTAL FLOODING...
Higher than normal water levels on Lake Erie combined with prolonged
west to southwest gales of 35 knots through much of Saturday will
continue to result in minor lakeshore flooding. It appears that the
very sharp rise seen earlier today at Buffalo to around 9.3 feet has
now subsided so the Lakeshore Flood Warning issued may be able to
dropped back to a Lakeshore Flood Advisory this evening.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 7 PM EST this evening for NYZ007-
008.
Lake Effect Snow Warning from 7 PM this evening to 1 AM EST
Sunday for NYZ007-008.
Winter Weather Advisory until 1 AM EST Sunday for NYZ006.
Winter Weather Advisory until 10 PM EST Saturday for NYZ001-
002.
Wind Advisory until 4 PM EST this afternoon for NYZ001-002-010-
011-019-085.
Lakeshore Flood Warning until 4 PM EST Saturday for NYZ001-010-
019-085.
Lake Effect Snow Warning until 10 PM EST Saturday for
NYZ010>012-085.
MARINE...Gale Warning until 7 PM EST Saturday for LEZ020-040-041.
Small Craft Advisory until 7 PM EST Saturday for
LOZ030.
Gale Warning until 7 PM EST Saturday for LOZ042>045-
062>065.
&&
SYNOPSIS...JLA
NEAR TERM...JLA
SHORT TERM...JLA/TMA
LONG TERM...PP
AVIATION...AR
MARINE...JLA
TIDES/COASTAL FLOODING...JLAHazardous weather outlook, Feb 5, 1:36 PM EST, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 136 PM EST Fri Feb 5 2021 NYZ003>005-013-014-020-021-061845- Monroe-Wayne-Northern Cayuga-Livingston-Ontario-Cattaraugus-Allegany- 136 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-061845- Orleans- 136 PM EST Fri Feb 5 2021 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-061845- Niagara- 136 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-061845- Oswego- 136 PM EST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-061845- Chautauqua- 136 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ011-061845- Genesee- 136 PM EST Fri Feb 5 2021 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-085-061845- Northern Erie-Southern Erie- 136 PM EST Fri Feb 5 2021 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Wind Advisory. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-061845- Wyoming- 136 PM EST Fri Feb 5 2021 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-061845- Jefferson-Lewis- 136 PM EST Fri Feb 5 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST SUNDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ030-SLZ022-024-061845- Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 136 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ042>045-062>065-061845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 136 PM EST Fri Feb 5 2021 ...GALE WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:15 AM EST | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 4 hr |
| Feb 5, 4:32 AM EST | Small Craft Advisory | BUF | 3 days | |
| Feb 5, 7:48 AM EST | Lakeshore Flood Warning | BUF | Chautauqua, Erie, Niagara | 7 hr |
Nearby
Lakeshore Flood Advisories in New York, 2021Every lakeshore flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.